# SDR AALA20041025

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE LIGHTING CONNECTOR BROKEN AT SEAT 35AB.  REPLACED EMERGENCY ESCAPE PATH LIGHTING CONNECTOR AT SEAT 25AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
